Patient : I am a weight lifter and i am currently on a testosterone 8 week cycle. I have been giving myself injections in the thigh muscle every other day (1cc). recently i hurt my upper left side of my back. The pain is not bad but it feels sore and it hurts when i try to get off the bed or move potions when i sleep.
But it is bearable and it seems to be subsiding now after three days.
For the last two day i have been experiencing a prickly feeling and numbness in my left foot, especially when i am lying down. it feels better when i am standing and walking around. What is the cause for this. Can it be the injection or the back injury.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.